RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 1054–1058 (Mi de3733)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

A system of parabolic equations containing a small parameter multiplying a derivative with respect to time

V. G. Borisov

Leningrad State University

Full text: PDF file (488 kB)

Bibliographic databases:
UDC: 517.946
Received: 30.06.1976

Citation: V. G. Borisov, “A system of parabolic equations containing a small parameter multiplying a derivative with respect to time”, Differ. Uravn., 15:6 (1979), 1054–1058

Citation in format AMSBIB
\Bibitem{Bor79}
\by V.~G.~Borisov
\paper A system of parabolic equations containing a small parameter multiplying a derivative with respect to time
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1054--1058
\mathnet{http://mi.mathnet.ru/de3733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538347}
\zmath{https://zbmath.org/?q=an:0407.35048}


Linking options:
  • http://mi.mathnet.ru/eng/de3733
  • http://mi.mathnet.ru/eng/de/v15/i6/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Borisov, “On parabolic boundary value problems with a small parameter on the derivatives with respect to $t$”, Math. USSR-Sb., 59:2 (1988), 287–302  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:55
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020